# SDR MWEA99077

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - THE FORWARD ENTRANCE EMERGENCY LIGHTS COME ON WHEN ALL AIRCRAFT POWER IS REMOVED.  MTC REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  (X)
